Day 1: May 2, 2017

8:00 - 8:45 am Registration / Continental Breakfast
9:00 - 9:30 am Opening remarks
9:30 - 10:45 am Keynote Plenary
10:45 - 11:00 am Transition / Break
11:00 - 11:45 am45 min sessions
8 sessions + 1 Conversation Café
11:45 am - 12:45 pmLunch - MacEwan Conference & Events Centre A/B
12:45 - 2:15 pm 90 min workshops
8 sessions + 2 Conversation Cafés
2:15 - 2:30 pm Transition / Break
2:30 - 3:15 pm 45 min sessions
6 sessions + 3 Conversation Cafés
3:15 - 4:30 pm Reception / Digital Poster Presentation & Voting

Day 2: May 3, 2017

8:00 - 8:45 am Registration / Continental Breakfast
8:45 - 9:00 am Poster Award Presentation
9:00 - 10:15 am Keynote Speaker: Katarina Mårtensson
10:15 - 10:30 am Transition / Break
10:30 - 11:1545 min sessions
8 sessions + 1 Conversation Café
11:15 - 11:30 amTransition / Break
11:30 am - 12:30 pm Ignite sessions
12:30 - 1:30 pmLunch - MacEwan Conference & Events Centre A/B
1:30 - 3:15 pm 90 + 45 min sessions + 2 Conversation Cafés